Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pale stool discolouration after eating yogurt?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Mon, 19 Sep 2016 in Digestion and Bowels
Question: Hello. Can drinking yoghurt cause your stools to turn pale? I've been drinking about one liter per day...
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....drinking large amount of yoghurt can not only cause pale stools but other health hazards also
Detailed answer....
Hello,
Thanks for the query.
I have read your query and understand your concern.
Full fat as well as low fat yoghurt has plenty of sugar in it and this van cause unwanted weight gain and cause problem to cardiovascular system.
Full fat yoghurt has plenty of saturated fats in it which can in itself cause increased cholesterol levels land also worsen cardiovascular system.
Galactose, a type of sugar present in yoghurt also has potential association with ovarian cancer.
I would advise you to limit your yoghurt intake.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Ovarian cancer

doctor1 MD

Hi Dr I had my last normal period Dec 9 2013. Then on March 5 2014 I started bleeding again. Heavy clotting and flow for about 13 days. Visited the...

doctor1 MD

i m 46 and trying to conceive. I ve had 3 kids already. Had a HSG and was told right tube is open. Left tube remains confined to the fibril region...

doctor1 MD

I am an ovarian cancer survivor and after chemo I continually every other month get a UTI so I am looking for something to take that is not...

doctor1 MD

Hi, im 41 years old, I ve been having left sided groin pain and discomfort since oct last year, with increased urine frequency, urgency and...

doctor1 MD

I have pain in lower left side below abdomen. This has happened a couple of times over the last four years. It is dull and usually goes away after...

doctor1 MD

i have had 4 hernia surgeries in 18 mos. one was a triple and the other a single. now i feel another in the upper abdomen. i had surgery 20yrs ago...

doctor1 MD

I gave birth six months ago and before that my periods were completely normal. Since birth I have been having some pink discharge in between...